# SDR MALA000303

- Difficulty date: April 29, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WILL NOT COME UP UNLESS YOU USE THE OVERRIDE.  CREW WAITED WELL  BEYOND THE TIME NEEDED FOR THE STRUTS TO EXTEND.  MX FOUND B-SIDE OF RT STRUT AIR PRESS 50 ASI LOW GEAR RETRACTION FOUND TO BE OK AT THIS TIME.
